# SDR GTIA2022071136518

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A300*
- Aircraft serial: 5672
- Aircraft time: 32,469 hours, 14,725 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198E01
- Part serial: V16788
- Condition: None
- Location: Engine 2
- Part time: 32,470 hours, 14,725 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MULTIPLE LARGE COMPRESSOR STALLS WITH AGGRESSIVE SHAKING OF AIRCRAFT FOLLOWED BY ENGINE 2 STALL ECAM WARNING. ACCOMPLISHED ECAM CHECKLIST AND SHUTDOWN OF ENG 2. AIR RETURN WITH OVERWEIGHT LANDING. --
